# SDR 9IRR20160808001

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: General aviation
- Aircraft: N118TG
- Make and model: Lkheed C130A
- Aircraft serial: 570512
- System (JASC): 2420 · AC Generation System
- Part: Motor
- Part number: 104901
- Part serial: 0159
- Condition: Leaking
- Location: Air Motor
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIR TURBINE MOTOR WAS FOUND TO BE LEAKING OIL AT THE IMPELLER CASE DURING POST-INSTALLATION FUNCTIONAL CHECK.  UNIT WAS PREVIOUSLY O/H AND RETURNED TO THE SUPPLIER ON A WARRANTY CLAIM FOR THE SAME DISCREPANCY.
